Alert archive / Massachusetts / Special Marine Warnings in 2021
Special Marine Warning 77, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special marine warning at Sep 2, 2021, 1:07 AM EDT. It was in force for 83 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2021, 1:07 AM EDT (05:07 UTC)
- Expired
- Sep 2, 2021, 2:30 AM EDT
- In force
- 83 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Boston radar (KBOX), 70 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 1:25 AM EDT | TSTM WND DMG | Dennis, MA | MULTIPLE TREES REPORTED DOWN ON ROUTE 6A. |
| Sep 2, 1:30 AM EDT | TORNADO | Dennis, MA | EF-0 TORNADO WITH MAX WINDS NEAR 75 MPH. DAMAGE WAS OBSERVED IN A SMALL AREA NEAR THE INTERSECTION OF EAST BAY VIEW RD AND WAMPANOAG TRAIL. ONE HOME SUSTAINED DAMAGE WHERE A WINDOW OF A SUN PORCH WAS BLOWN IN AND OTHERS WERE BLOWN OUT. OUTSIDE PATIO FURNITURE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
389
WHUS51 KBOX 020507
SMWBOX
ANZ231>233-235-255-256-020630-
/O.NEW.KBOX.MA.W.0077.210902T0507Z-210902T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Boston/Norton MA
107 AM EDT Thu Sep 2 2021
The National Weather Service in Boston/Norton has issued a
* Special Marine Warning for...
Cape Cod Bay...
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket...
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island...
Nantucket Sound...
Rhode Island Sound...
Vineyard Sound...
* Until 230 AM EDT.
* At 106 AM EDT, a severe thunderstorm capable of producing
waterspouts was located 7 nm west of The Coastal Waters South Of
Marthas Vineyard, moving northeast at 40 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Hyannisport, Squibnocket Bight, Nantucket Sound, Menemsha Bight,
Wasque Point, Lamberts Cove, Cape Cod Bay, Barnstable Harbor, Gay
Head Light, The East End Of Cape Cod Canal, Teaticket, The Coastal
Waters South Of Marthas Vineyard, Vineyard Haven Harbor, Long Point
On Marthas Vineyard, Cape Poge Light, Edgartown Harbor and Point
Gammon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 4118 7101 4153 7068 4154 7068 4174 7059
4163 7063 4155 7063 4170 7018 4175 7050
4180 7055 4193 7045 4183 6999 4177 7002
4174 7019 4171 7018 4168 7006 4180 6994
4180 6993 4102 7070
TIME...MOT...LOC 0506Z 207DEG 39KT 4117 7077
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
Frank1 follow-up statement
042
FZUS71 KBOX 020559
MWSBOX
Marine Weather Statement
National Weather Service Boston/Norton MA
159 AM EDT Thu Sep 2 2021
ANZ235-255-256-020609-
/O.CAN.KBOX.MA.W.0077.000000T0000Z-210902T0630Z/
159 AM EDT Thu Sep 2 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket...
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island...
Rhode Island Sound...
The thunderstorm has moved out of the warned area
and no longer poses a significant threat to boaters.
A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts...and the adjacent coastal waters.
LAT...LON 4177 7002 4175 7015 4173 7019 4167 7014
4173 7001 4135 7041 4152 7068 4173 7060
4174 7059 4155 7063 4157 7051 4164 7035
4165 7023 4170 7018 4173 7020 4175 7050
4181 7055 4193 7045 4183 6999
TIME...MOT...LOC 0559Z 207DEG 39KT 4168 7042
$$
ANZ231>233-020630-
/O.CON.KBOX.MA.W.0077.000000T0000Z-210902T0630Z/
159 AM EDT Thu Sep 2 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 230 AM EDT...
For the following areas...
Cape Cod Bay...
Nantucket Sound...
Vineyard Sound...
At 159 AM EDT, a severe thunderstorm capable of producing waterspouts
was located near Barnstable, moving northeast at 40 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Hyannisport, The East End Of Cape Cod Canal, Nantucket Sound, Cape
Cod Bay, Cape Poge Light and Point Gammon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts...and the adjacent coastal waters.
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 4177 7002 4175 7015 4173 7019 4167 7014
4173 7001 4135 7041 4152 7068 4173 7060
4174 7059 4155 7063 4157 7051 4164 7035
4165 7023 4170 7018 4173 7020 4175 7050
4181 7055 4193 7045 4183 6999
TIME...MOT...LOC 0559Z 207DEG 39KT 4168 7042
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
FrankWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Sep 1, 10:21 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 1, 10:21 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1021 PM EDT Wed Sep 1 2021
.SYNOPSIS...
The remnants of Ida move across southern RI and southeast
Massachusetts tonight, and will be accompanied by torrential
rainfall along with the potential for rare high end type
flooding. In addition, there is a low risk for a few strong to
severe thunderstorms late tonight into early Thu morning across
southern RI and southeast MA, including a brief tornado. Drier
and cooler conditions arrive Thu afternoon and linger into the
beginning of the Labor Day weekend, with a touch of fall Thu
night into Sat. Then temperatures moderate Sunday, Monday and
Tuesday, along with a low risk for a few showers from time to
time, but not a washout.
&&
.NEAR TERM /THROUGH THURSDAY/...
10 PM Update...
The forecast remains largely on track at this time. QPF values
were bumped up slightly, especially across CT and western MA, as
a significant band of heavy rain was moving into southern CT.
Rainfall rates over 3 inches per hour were reported out of New
York City. Flash flood warnings have been raised for a
significant portion of our CWA.
7:30 PM Update...
Steady rain has overspread western Massachusetts and Connecticut
and will continue to pivot east through midnight. Torrential
rain is expected overnight. Portions of Connecticut have
already seen upwards of 2 inches of rain. Eastern MA and RI are
experiencing a brief lull in the action, but rain will fill in
quickly. Flash flooding will be a concern overnight, as areas to
our south and west are experiencing rainfall in the ballpark of
3-4" per hour, which equates to a 1 in 200 year event.
At this time, rotating storms have diminished, but are expected
to return overnight as the warm sector and frontal boundary
push over southeast MA and Rhode Island. Strong thunderstorms
and brief spin ups are possible along the boundary. Elsewhere,
gusty winds will wrap in around the departing low, generating
gusts around 30 kts, highest across eastern and coastal MA.
Overall, the forecast remains on track at this time. Luckily, as
mentioned previously, after taking her time to meander towards
New England, Ida will be progressive across our area. Rapid
clearing should occur as the low lifts out tomorrow after 16Z.
Residual gusty winds will linger through tomorrow evening.
4:55 PM Update...
Highlights...
* Potential for rare/high impact flood event tonight into Thu AM
* Widespread 3-5" rainfall amounts with isolated 6-7" possible
* Low risk of a tornado southern RI/southeast MA overnight
Overview...
Remnants of Ida and its tropical plume of moisture will combine with
winter/cool season jet dynamics to yield significant to perhaps a
rare/high impact flood event across portions of CT/RI/MA tonight
into early Thu. This includes potential road closures and washouts.
1) Timing:
Torrential rainfall still on track to overspread CT and western-
central MA 00z-03z and 03z-06z across RI and eastern MA. Then
torrential rain ending 06z-09z CT/western-central MA, 09z-12z RI and
eastern MA, 12z-15z Cape Cod and Nantucket. Torrential rainfall
overnight with HREF continuing to offer probabilities of rainfall
exceeding 3 inches in a 6 hr period across CT/RI and south of the MA
pike. In addition, HREF 24 hr totals show a large swath of 3-6"
across this same region, along with a few pixels 7+ inches. Rainfall
of this magnitude is supported by two anomalous features, 1) 140 kt
upper level jet streak over southeast Quebec, placing SNE in the RRQ
enhancing forcing for ascent and 2) acting on PWATs 2+ inches which
is 200% of normal for this latitude this time of year. Hence, a
very strong atmospheric response. Upper air pattern is amplified but
also progressive, thus a drying trend develops tomorrow afternoon
from west to east.
2) Torrential Rain/Rare High End Flood Potential:
Rainfall amounts of this magnitude coupled with small river and
stream flows at or greater than 90 percent at most locations, leaves
very little capacity left for an excessive rainfall event. This will
yield widespread flooding with very significant to rare/high end
flooding where 6 to 7 inch amounts materialized. Looks like there
will be two areas of max rainfall, 1) near the surface warm front
across CT/RI and southeast MA, 2) and another farther inland across
northern MA where mid level Fgen banding takes place. The convective
potential is higher along and near the warm front, thus CT/RI and
southeast MA have the greater risk for isolated 6-7 inch amounts.
Hence, this is where rare/high end flooding may occur. This is
already evolving upstream across DE/MD into southeast PA and
southern NJ, where convective complex is firing. This is close to
the remnant circulation of Ida, increasing low level jet and RRQ of
upper level jet streak. Also noted from WPC, MRMS-based radar
analyses including the latest KDP/ZDR data continue to show
extremely efficient warm/tropical rain processes upstream across
MD/DE/PA/NJ.
3) Severe Weather Potential:
Already seeing rotating storms and likely waterspouts south of
Marthas Vineyard, tracking close to Nantucket. This is along a
strengthening warm front, that will lift northward as remnant low
from Ida gains latitude this evening and overnight. 12z guidance has
trended northward with warm sector tracking into southern/central RI
and southeast MA including Cape Cod and the Islands. Strong low
level shear and perhaps enough instability will yield a risk for a
few strong to severe thunderstorms including an isolated tornado.
SPC has increased the tornado risk to 5%, which seems reasonable
given the synoptic and mesoscale environment, along with support
from the 12z Hi Res guidance.
4) Period of Northeast Wind Gusts of 30-40 MPH possible:
Decided to hoist a wind advisory late tonight into Thu morning for
eastern MA coastline, as low level NNE jet develops north of the low
and behind the circulation as it exits Thu am. These wind speeds are
below wind advisory criteria, but the concern is NE winds gusting up
to 40 mph, fully leaved trees and a saturated ground will provide a
low risk for isolated wind/tree damage.
Thursday...
System is progressive, so drying trend in the afternoon from west to
east, with temps in the upper 60s and low 70s. NNW winds ushering
drier airmass with dew pts falling into the 50s. Winds slacken but
slower to decrease over Cape Cod and Islands.
&&
.SHORT TERM /THURSDAY NIGHT/...
Dry and much cooler behind departing system. Lows in the 50s
regionwide, with upper 40s in northwest MA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
* Drier conditions behind the remnants of Ida to start the holiday
weekend
* Warming trend through the weekend and early next week
* Unsettled pattern expected next week
Friday and Saturday
High pressure builds in behind the remnants of Ida on Friday bringing
sunny skies and early fall like conditions to southern New England.
Afternoon high temperatures likely to top out in the mid to upper
70s on these days.
Sunday through next week
As high pressure shifts east late this weekend return flow from the
south will support a warming trend through the middle of next week.
Global models are hinting at a more active jet-stream next week
supporting an unsettled pattern. Next frontal system and
precipitation event may be in the Sunday night through Monday time
frame as global models hint at an upper-level disturbance moving
across the northeast. Stay tuned for details.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
1830Z Update...
Thru 00z...high confidence.
Conditions trending downward to IFR/MVFR across CT-
western/central MA and to MVFR in eastern MA and RI in steady
light to moderate rain. Any convection should remain off the
south coast of RI/MA. Fairly light N-NE winds.
After 00z...moderate confidence.
Widespread heavy rain will result in IFR and LIFR (hilly
terrain). Thunderstorms possible across RI and southeast MA
03Z-09Z, possibly lingering until 12z Cape Cod. LLWS as low
pressure tracks across RI and southeast MA. Gusty NE winds up to
35 kt north of the low and SSW winds up to 35 kt south of the
low track.
Thursday...
IFR at 12z with rain shield in eastern MA exiting offshore
12z-15z, then improving conditions from west to east with a
drying trend and improving to VFR during the afternoon. As the
low exits, N winds may gusts up to 30 kt across eastern MA
including Cape Cod and the Islands.
KBOS Terminal...Moderate confidence in TAF. TSRA south of the
terminal tonight but tracking close 06z-12z. LLWS 03z-12z.
KBDL Terminal...Moderate confidence in TAF. TSRA should remains
south of the terminal tonight. LLWS 00z-09z.
Outlook /Friday through Monday/...
Saturday: VFR.
Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.
Sunday: Mainly MVFR, with local IFR possible. Chance SHRA.
Sunday Night: MVFR/IFR conditions possible. Chance SHRA.
Labor Day: VFR.
Monday Night:
Tuesday: Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
* Gale Warnings overnight into Thu
Tonight and Thursday...High Confidence. The remnant circulation of
Ida passing near the south coast overnight into Thursday will create
Gale force wind gusts and building seas across the waters overnight
into Thursday. Impressive 925 mb LLJ for this time of year should
allow for NNE wind gusts of 30 to 40 knots to develop after midnight
and shift to the N on Thu. Seas should build to between 7 and 11
feet. Gale Warnings are posted for most waters with Gale Watches
issued for Boston Harbor/Narragansett Bay. We also should mention a
few strong t-storms are possible overnight into early Thursday
morning near the south coast with the potential for a waterspout.
Outlook /Friday through Monday/...
Saturday through Saturday Night: Winds less than 25 kt.
Sunday through Sunday Night: Winds less than 25 kt. Seas up to
5 ft. Chance of rain showers.
Labor Day: Winds less than 25 kt. Seas up to 5 ft.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Tuesday: Winds less than 25 kt. Seas up to 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Thursday afternoon for CTZ002>004.
MA...Flash Flood Watch through Thursday afternoon for MAZ002>024-
026.
Wind Advisory from 3 AM to 1 PM EDT Thursday for MAZ007-015-
016-019-022.
RI...Flash Flood Watch through Thursday afternoon for RIZ001>008.
MARINE...Gale Warning until 8 PM EDT Thursday for ANZ232>235-237-
254>256.
Gale Watch from 4 AM EDT Thursday through Thursday afternoon
for ANZ230-236.
Gale Warning from 4 AM to 8 PM EDT Thursday for ANZ231-250-251.
&&
SYNOPSIS...Nocera
NEAR TERM...Nocera/KS
SHORT TERM...Nocera
LONG TERM...RM
AVIATION...Nocera/KS
MARINE...Nocera/RMHazardous weather outlook, Sep 1, 4:34 PM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 434 PM EDT Wed Sep 1 2021 CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-024-026-RIZ001>008- 022045- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Dukes MA-Nantucket MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 434 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-019-022-022045- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Barnstable MA- 434 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM EDT THURSDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts and southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>235-237-254>256-022045- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 434 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-250-251-022045- Cape Cod Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 434 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-022045- Boston Harbor-Narragansett Bay- 434 PM EDT Wed Sep 1 2021 ...GALE WATCH IN EFFECT FROM 4 AM EDT THURSDAY THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 9:13 PM EDT | Flash Flood Warning | BOX | Hampden | 10 hr |
| Sep 1, 9:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Sep 1, 9:37 PM EDT | Flash Flood Warning | BOX | Worcester | 10 hr |
| Sep 1, 10:01 PM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 8 hr |
| Sep 1, 10:32 PM EDT | Flash Flood Warning | BOX | Bristol, Norfolk, Plymouth | 10 hr |
| Sep 1, 10:45 PM EDT | Special Marine Warning | BOX | 45 min | |
| Sep 1, 10:57 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire, Middlesex, Worcester | 8 hr |
| Sep 1, 11:02 PM EDT | Flash Flood Warning | BOX | Essex, Middlesex | 8 hr |
| Sep 1, 11:21 PM EDT | Tornado Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 54 min |
| Sep 1, 11:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Sep 1, 11:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Sep 1, 11:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Sep 1, 11:56 PM EDT | Tornado Warning | BOX | Barnstable, Dukes | 49 min |
| Sep 2, 12:08 AM EDT | Flash Flood Warning | BOX | Barnstable, Dukes | 8 hr |
| Sep 2, 12:20 AM EDT | Special Marine Warning | BOX | 55 min | |
| Sep 2, 12:22 AM EDT | Tornado Warning | BOX | Dukes | 53 min |
| Sep 2, 12:25 AM EDT | Special Marine Warning | BOX | 65 min | |
| Sep 2, 12:45 AM EDT | Tornado Warning | BOX | Barnstable, Dukes | 60 min |
| Sep 2, 1:15 AM EDT | Tornado Warning | BOX | Dukes | 28 min |
| Sep 2, 1:51 AM EDT | River Flood Warning | BOX | Worcester | 31 hr |
| Sep 2, 1:56 AM EDT | Tornado Warning | BOX | Barnstable | 26 min |
| Sep 2, 2:34 AM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 6 hr |
| Sep 2, 3:42 AM EDT | River Flood Warning | BOX | Norfolk, Suffolk | 11 hr |
| Sep 2, 5:14 AM EDT | Special Marine Warning | BOX | 46 min | |
| Sep 2, 5:26 AM EDT | Flash Flood Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 3 hr |
| Sep 2, 5:30 AM EDT | River Flood Warning | BOX | Middlesex | 22 hr |
| Sep 2, 5:49 AM EDT | Special Marine Warning | BOX | 42 min | |
| Sep 2, 6:02 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 3 hr |
| Sep 2, 6:14 AM EDT | Special Marine Warning | BOX | 25 min | |
| Sep 2, 6:50 AM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 6 hr |
| Sep 2, 7:04 AM EDT | Areal Flood Warning | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 11 hr |
| Sep 2, 7:25 AM EDT | Flash Flood Warning | BOX | Hampden, Hampshire, Worcester | 6 hr |
| Sep 2, 7:43 AM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 6 hr |
| Sep 2, 7:54 AM EDT | Areal Flood Warning | BOX | Barnstable, Dukes, Plymouth | 6 hr |
| Sep 2, 8:14 AM EDT | River Flood Warning | BOX | Hampden, Hampshire | 13 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Worcester | 32 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Middlesex, Worcester | 60 hr |
| Sep 2, 9:25 AM EDT | River Flood Warning | BOX | Bristol, Plymouth | 64 hr |
| Sep 2, 10:40 AM EDT | Small Craft Advisory | BOX | 17 hr | |
| Sep 2, 12:51 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester | 6 hr |
| Sep 2, 1:28 PM EDT | Areal Flood Warning | BOX | Hampden | 6 hr |
| Sep 2, 1:42 PM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 6 hr |
| Sep 2, 5:59 PM EDT | River Flood Warning | BOX | Essex, Middlesex | 25 hr |
| Sep 1, 10:17 PM EDT | Flash Flood Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 9 hr |
| Sep 2, 5:10 AM EDT | River Flood Warning | BOX | Kent, Providence | 18 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Washington | 43 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Washington | 53 hr |
| Sep 2, 1:51 AM EDT | River Flood Warning | BOX | Capitol Planning Region | 26 hr |
| Sep 2, 1:51 AM EDT | River Flood Warning | BOX | Capitol Planning Region | 66 hr |
| Sep 2, 1:51 AM EDT | River Flood Warning | BOX | Capitol Planning Region | 45 hr |
Nearby
Special Marine Warnings in Massachusetts, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.